m+Medelevator.RU
← Поиск публикаций
Clinical and experimental rheumatology · 1991

SLE and acute Addisonian crisis due to bilateral adrenal hemorrhage: association with the antiphospholipid syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lenaerts J, Vanneste S, Knockaert D, Arnout J, Vermylen J

Аннотация

This report describes a 68-year-old woman with SLE and positive antiphospholipid antibodies who developed an acute Addisonian crisis due to bilateral adrenal hemorrhage. We suggest that adrenal bleeding can be part of the thrombo-embolic complications seen in the secondary antiphospholipid syndrome.

Предметные рубрики MeSH